Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 91, NWS Tallahassee, FL

September 29, 201116 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 29, 2011, 2:33 PM CDT for 16 counties in Florida. It took effect at Sep 30, 2011, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2011, 2:33 PM CDT (19:33 UTC)
In effect from
Sep 30, 2011, 1:00 PM CDT
Expired
Sep 30, 2011, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS82 KTAE 291933
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT THU SEP 29 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR ALL BUT THE COASTAL PORTIONS OF THE
FLORIDA PANHANDLE AND ALL BUT COASTAL AND FAR SOUTHEAST PORTIONS
OF THE FLORIDA BIG BEND...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR ALL OF
SOUTHEAST ALABAMA...

.A STRONG COLD FRONT WILL PUSH ACROSS THE REGION ON FRIDAY. THE
FRONTAL PASSAGE SHOULD BE A DRY ONE. THE AIR MASS BEHIND THE FRONT
IS VERY DRY. IN ADDITION...THE FRONTAL PASSAGE WILL KICK UP WINDS
AND INCREASE TRANSPORT WINDS AND MIXING HEIGHTS. RESULTANT
DISPERSION INDICES WILL BE HIGH. THE COMBINATION OF THESE CRITERIA
WILL RESULT IN RED FLAG CONDITIONS ACROSS MOST OF NORTHWEST
FLORIDA ON FRIDAY AND ALL OF NORTHWEST FLORIDA ON SATURDAY.
CRITERIA ARE ALSO EXPECTED TO BE MET IN SOUTHEAST ALABAMA ON
SATURDAY. IN GEORGIA...SUSTAINED WINDS ARE NOT EXPECTED TO BE
QUITE HIGH ENOUGH TO REACH CRITERIA DESPITE THE DRIER AIR.
HOWEVER...THE FREQUENT GUST CRITERIA WILL BE APPROACHED AND THIS
WILL NEED TO BE WATCHED CLOSELY. A WATCH OR WARNING FOR GEORGIA
MAY BECOME NECESSARY IN LATER UPDATES.

FLZ007>019-026>028-301130-
/O.NEW.KTAE.FW.W.0091.110930T1800Z-110930T2300Z/
/O.NEW.KTAE.FW.A.0074.111001T1700Z-111002T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
333 PM EDT THU SEP 29 2011 /233 PM CDT THU SEP 29 2011/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THE RED
FLAG WARNING DUE TO A COMBINATION OF LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES OVER
75. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY DUE TO
A COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
OF 15 MPH OR GREATER.

* AFFECTED AREA...FIRE WEATHER ZONES 007...008...009...010... 
  011...012...013...014...015...016...017...018...019...026... 
  027 AND 028. 

* WIND...NORTHWEST 10 TO 15 MPH WITH GUSTS TO 20 TO 25 MPH ON
  FRIDAY. NORTH AROUND 15 MPH WITH GUSTS OF 20 TO 25 MPH ON
  SATURDAY.

* HUMIDITY...MINIMUM 27 TO 32 PERCENT FRIDAY AND 20 TO 25 PERCENT
  ON PERCENT ON SATURDAY.

* DISPERSION...MAXIMUM 80 TO 110 ON FRIDAY AND 75 TO 100 ON 
  SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ029-034-108-112-114-115-118-127-128-134-301130-
/O.NEW.KTAE.FW.A.0074.111001T1700Z-111002T0000Z/
LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
333 PM EDT THU SEP 29 2011 /233 PM CDT THU SEP 29 2011/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH DUE TO A COMBINATION OF LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES OVER 75
AND 20-FOOT WINDS OF 15 MPH OR GREATER.

* AFFECTED AREA...FIRE WEATHER ZONES 029...034...108...112... 
  114...115...118...127...128 AND 134. 

* WIND...NORTH AROUND 15 MPH WITH GUSTS OF 20 TO 25 MPH ON
  SATURDAY. 

* HUMIDITY...MINIMUM 20 TO 25 PERCENT ON PERCENT ON SATURDAY.

* DISPERSION...MAXIMUM 85 TO 100 ON SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-301130-
/O.NEW.KTAE.FW.A.0074.111001T1700Z-111001T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
233 PM CDT THU SEP 29 2011

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR SOUTHEAST
ALABAMA...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH DUE TO A COMBINATION OF LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 30 PERCENT...20-FOOT WINDS OVER 10 MPH AND A KBDI
OVER 500.

* AFFECTED AREA...FIRE WEATHER ZONES 065...066...067...068 AND 
  069. 

* WIND...NORTH AROUND 15 MPH WITH GUSTS OF 20 TO 25 MPH ON
  SATURDAY.

* HUMIDITY...MINIMUM 20 TO 25 PERCENT ON PERCENT ON SATURDAY.

* KBDI...AROUND 600.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

18-WOOL
2 follow-up statements
697 
WWUS82 KTAE 300731
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 AM EDT FRI SEP 30 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
TO 7 PM EDT /6 PM CDT/ TODAY BUT HAS BEEN EXPANDED TO INCLUDE ALL
OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND DUE TO A
COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
APPROACHING OF 15 MPH OR GREATER...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND
EASTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES OVER 75 AND 20-FOOT WINDS OF 15 MPH OR GREATER. ...

...A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA DUE TO A COMBINATION OF LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 30 PERCENT...20-FOOT WINDS OVER 10 MPH
AND A KBDI OVER 500....

.A STRONG AND DRY COLD FRONT WILL PUSH ACROSS THE REGION TODAY.
IN ITS WAKE...A NOTICEABLY COOLER AND DRIER AIRMASS WILL
OVERSPREAD THE REGION. IN ADDITION...THE FRONTAL PASSAGE WILL
INCREASE TRANSPORT WINDS AND MIXING HEIGHTS RESULTING IN HIGH
DISPERSIONS AND LIKELY 20 FOOT WINDS REACHING AT LEAST 15 MPH. THE
COMBINATION OF THESE CRITERIA WILL RESULT IN RED FLAG CONDITIONS
ACROSS NORTHWEST FLORIDA TODAY AND LIKELY AGAIN ON SATURDAY.
CRITICAL LOW HUMIDITY AND HIGH 20 FOOT WINDS SPEED CRITERIA ARE
ALSO EXPECTED ACROSS SOUTHEAST ALABAMA ON SATURDAY. OVER SOUTH
GEORGIA...SUSTAINED WINDS ARE NOT EXPECTED TO BE QUITE HIGH
ENOUGH TO REACH CRITERIA DESPITE THE DRIER AIR.

FLZ029-034-108-112-114-115-118-127-128-134-302315-
/O.EXA.KTAE.FW.W.0091.110930T1800Z-110930T2300Z/
/O.CON.KTAE.FW.A.0074.111001T1700Z-111002T0000Z/
LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
331 AM EDT FRI SEP 30 2011 /231 AM CDT FRI SEP 30 2011/

...RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO A
COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
APPROACHING OF 15 MPH OR GREATER...

...FIRE WEATHER WATCH REMAINS IS EFFECT FOR SATURDAY DUE TO A
COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
OF 15 MPH OR GREATER...

* AFFECTED AREA...FIRE WEATHER ZONES 029...034...108...112... 
  114...115...118...127...128 AND 134. 

* WIND...NORTH 10 TO 15 MPH TODAY AND AROUND 15 MPH ON SATURDAY WITH
  GUSTS OF 20 TO 25 MPH ON SATURDAY.

* HUMIDITY...MINIMUM 30 TO 35 PERCENT TODAY AND 20 TO 25 PERCENT ON
  SATURDAY.

* DISPERSION...MAXIMUM 85 TO 100.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.


&&

$$

FLZ007>019-026>028-302315-
/O.CON.KTAE.FW.W.0091.110930T1800Z-110930T2300Z/
/O.CON.KTAE.FW.A.0074.111001T1700Z-111002T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
331 AM EDT FRI SEP 30 2011 /231 AM CDT FRI SEP 30 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO A
COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
APPROACHING OF 15 MPH OR GREATER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SATURDAY DUE TO A
COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS
OF 15 MPH OR GREATER...

 * AFFECTED AREA...FIRE WEATHER ZONES 007...008...009...010...  
011...012...013...014...015...016...017...018...019...026...  
027 AND 028.

 * WIND...NORTHWEST 10 TO 15 MPH WITH GUSTS TO 20 MPH TODAY. NORTH
   AROUND 15 MPH WITH GUSTS OF 20 TO 25 MPH ON SATURDAY.

 * HUMIDITY...MINIMUM 27 TO 32 PERCENT TODAY AND 20 TO 25 PERCENT
   ON PERCENT ON SATURDAY.

 * DISPERSION...MAXIMUM 80 TO 110 TODAY AND 75 TO 100 ON
   SATURDAY.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
   OUTDOOR BURNING IS NOT RECOMMENDED.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-302315-
/O.CON.KTAE.FW.A.0074.111001T1700Z-111001T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
231 AM CDT FRI SEP 30 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO A COMBINATION OF LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 30 PERCENT...20-FOOT WINDS OVER 10 MPH
AND A KBDI OVER 500...

* AFFECTED AREA...FIRE WEATHER ZONES 065...066...067...068 AND 
  069. 

* WIND...NORTH AROUND 15 MPH WITH GUSTS OF 20 TO 25 MPH ON 
  SATURDAY.

* HUMIDITY...MINIMUM 20 TO 25 PERCENT ON PERCENT ON SATURDAY.

* KBDI...AROUND 600.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
968 
WWUS82 KTAE 301934
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT FRI SEP 30 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR ALL OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND
DUE TO A COMBINATION OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT COMBINED WITH DISPERSION INDICES OVER 75...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND
EASTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES APPROACHING 75 AND 20-FOOT WINDS OF 15 MPH OR GREATER...

...A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA DUE TO A COMBINATION OF LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 30 PERCENT...20-FOOT WINDS OVER 10 MPH
AND A KBDI OVER 500...

.A STRONG COLD FRONT WILL EXIT TO THE SOUTH OF THE AREA THIS
EVENING USHERING IN A COOLER AND MUCH DRIER AIRMASS FOR THE
UPCOMING WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP
BELOW CRITICAL LEVELS ALMOST REGION-WIDE SATURDAY AFTERNOON.
ALTHOUGH IT WILL BE ON THE BREEZY SIDE...WINDS ARE NOT EXPECTED TO
BE STRONG ENOUGH TO RESULT IN RED FLAG CONDITIONS ACROSS OUR
GEORGIA ZONES. FOR NOW WILL BE LEAVING THE FIRE WEATHER WATCH IN
EFFECT FOR OUR SOUTHEAST ALABAMA AND FLORIDA ZONES. CONDITIONS ARE
FORECAST TO BE VERY CLOSE TO RED FLAG OVER SOUTHEAST ALABAMA...
HOWEVER THERE IS STILL SOME QUESTION AS TO THE OVERALL DURATION OF
CRITICALLY LOW RELATIVE HUMIDITY. FOR FLORIDA...DISPERSION INDICES
WILL BE ELEVATED BUT ARE CURRENTLY FORECAST TO FALL SHORT OF
CRITICAL LEVELS. WILL HAVE TO WAIT FOR THE LATEST ERC VALUES TO
DETERMINE WHICH ZONES...IF ANY WILL NEED TO BE UPGRADED TO RED
FLAG CONDITIONS. ANOTHER DAY OF VERY LOW RELATIVE HUMIDITY IS
EXPECTED FOR SUNDAY.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-302330-
/O.CON.KTAE.FW.W.0091.000000T0000Z-110930T2300Z/
/O.CON.KTAE.FW.A.0074.111001T1700Z-111002T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
334 PM EDT FRI SEP 30 2011 /234 PM CDT FRI SEP 30 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING DUE TO A COMBINATION OF LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES OVER
75 AND 20-FOOT WINDS OF 15 MPH OR GREATER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR SATURDAY DUE TO A COMBINATION OF
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED
WITH DISPERSION INDICES OVER 75 AND 20-FOOT WINDS OF 15 MPH OR
GREATER...


 * WIND...NORTHWEST 8 TO 13 MPH TODAY. NORTH AROUND 12 TO 15 MPH
   WITH GUSTS OF 20 MPH SATURDAY.

 * HUMIDITY...MINIMUM 27 TO 32 PERCENT TODAY AND 20 TO 25 PERCENT
   ON SATURDAY.

 * DISPERSION...MAXIMUM AROUND 90 TODAY...AND 70 TO 75 ON SATURDAY.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-302330-
/O.CON.KTAE.FW.A.0074.111001T1700Z-111001T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
234 PM CDT FRI SEP 30 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO A COMBINATION OF LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 30 PERCENT...20-FOOT WINDS OVER 10 MPH
AND A KBDI OVER 500...

* WIND...NORTH 12 TO 15 MPH WITH GUSTS OF 20 MPH.

* HUMIDITY...MINIMUM AROUND 25 PERCENT.

* KBDI...AROUND 550 TO 600.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 9:30 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 29, 9:30 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1030 AM EDT THU SEP 29 2011

.UPDATE (REST OF TODAY)...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOWS AN AMPLIFYING UPPER LEVEL
SYSTEM ACROSS THE CONUS THIS MORNING. PERSISTENT UPPER LEVEL LOW
WHICH HAS BEEN SPINNING OVER THE GREAT LAKES/MIDWEST FOR
SEVERAL DAYS HAS FINALLY BECOME MORE PROGRESSIVE...AND IS CURRENTLY
EJECTING TO THE NORTHEAST OVER THE EASTERN GREAT/LAKES. HOWEVER...IN
ITS WAKE ANOTHER STRONG MID/UPPER LEVEL SHORTWAVE IS QUICKLY
DROPPING SOUTHEAST OVER THE UPPER MS VALLEY. THE POTENCY OF THIS
ENERGY CAN BE SEE IN WV IMAGERY WITH MARKED DRYING OVER SOUTHERN
MS/WI. THIS IMPULSE WILL PLAY A LARGE PART IN OUR WEATHER OVER THE
COMING DAYS AS IT CARVES A DEEP/SHARP TROUGH ACROSS THE EASTERN
THIRD OF THE NATION...AND ALSO DRIVES OUR FIRST FALL-LIKE COLD FRONT
THROUGH THE REGION LATER TOMORROW.

CLOSER TO HOME...ANOTHER SHORTWAVE IMPULSE IS MAKING ITS WAY OFF THE
MS DELTA THIS MORNING AND WILL CROSS THE NORTHEAST GULF OF MEXICO
THROUGH TONIGHT. MUCH DRIER AIR ARRIVING ALOFT FROM THE NW (AS SEEN
IN THE 12Z KBMX SOUNDING PROFILE) WILL CANCEL OUT ANY WEAK SYNOPTIC
FORCING FROM THIS IMPULSE AND KEEP POPS OUT OF OUR FORECAST TODAY.

AT THE SURFACE...SUBTLE SIGNS OF A WEAK SURFACE BOUNDARY CAN STILL
BE ANALYZED OVER THE NORTH-CENTRAL FL PENINSULA AND WESTWARD THROUGH
THE COASTAL WATERS. THE PASSAGE OF THE IMPULSE MOVING OFF THE MS
DELTA WILL GIVE THE FINAL PUSH TO SEND THIS BOUNDARY SOUTH OF OUR
AREA BY THIS EVENING.

LARGE AREA OF LOWER STRATUS/FOG NORTH OF THE FLORIDA BORDER THIS
MORNING IS BEGINNING TO DISSIPATE WITH DIURNAL MIXING. VISIBLE
SATELLITE IMAGERY SHOWS THIS CLOUD DECK SCATTERING OUT ACROSS OUR SE
AL ZONES WHICH WILL LEAD TO MOSTLY/PARTLY SUNNY CONDITIONS THE REST
OF THE DAY. DECK HAS BEEN MORE STUBBORN SO FAR ACROSS PORTIONS OF
SOUTHWEST GA...HOWEVER CEILING HEIGHTS AND VIS HAVE BEEN RISING
AROUND KABY SUGGESTING THESE AREAS WILL SCT OUT AS WELL IN THE NEXT
COUPLE OF HOURS. ENTIRE REGION WILL THEN EXPERIENCE A DRY AND
SEASONABLE AFTERNOON WITH TEMPERATURES REACHING THE MIDDLE TO UPPER
80S.

&&

.AVIATION...
LARGE DECK OF LOW STRATUS/FOG OVER SE AL/SW GA IS RAPIDLY SHOWING
SIGNS OF LIFTING THIS MID-MORNING. KDHN HAS NOW GONE VFR AND EXPECT
KABY TO FINALLY LIFT ABOVE IFR BETWEEN 15-16Z. THEREAFTER EXPECTING
PREVAILING VFR CONDITIONS THROUGH THE AFTERNOON/EVENING HOURS AT ALL
TERMINALS. A FEW PATCHES OF MVFR VIS ARE POSSIBLE LATE TONIGHT. NOT
ANTICIPATING ANOTHER LARGE AREA OF LOWER STRATUS OR FOG AS THE
GRADIENT TIGHTENS AHEAD OF THE NEXT APPROACHING COLD FRONT.

&&

.MARINE...
A WEAK SURFACE PRESSURE PATTERN WILL DOMINATE THE COASTAL WATERS
THROUGH TONIGHT AS A WEAK COLD FRONTAL BOUNDARY SLOWLY SLIPS
SOUTHWARD INTO THE MARINE AREA. HOWEVER...A STRONG BUT DRY COLD
FRONT IS RAPIDLY APPROACHING THE COASTAL WATERS FROM THE NORTH...AND
SHOULD MOVE THROUGH BY LATE FRIDAY AND FRIDAY NIGHT...WITH A STRONG
RIDGE OF HIGH PRESSURE EXPECTED TO BUILD IN WELL TO THE NORTH OF THE
MARINE AREA OVER THE UPCOMING WEEKEND. IN THE WAKE OF THIS FRONT...A
PERIOD OF SMALL CRAFT ADVISORY CONDITIONS IS ANTICIPATED FRIDAY
NIGHT INTO SATURDAY MORNING. ADDITIONAL PERIODS OF NEAR CAUTIONARY
LEVEL CONDITIONS ARE EXPECTED THEREAFTER OVER THE MARINE AREA AS
WINDS SLOWLY VEER TO THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   89  61  90  50  79 /  05   0   0   0   0
PANAMA CITY   87  67  88  57  77 /  10   0   0   0   0
DOTHAN        89  59  85  49  74 /  05   0   0   0   0
ALBANY        87  60  84  49  73 /  05   0   0   0   0
VALDOSTA      91  60  91  50  75 /  05   0   0   0   0
CROSS CITY    89  61  91  55  79 /  10   0   0   0   0
APALACHICOLA  85  66  88  57  78 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.

FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
     GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...
     INLAND WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...WASHINGTON.

GM...NONE.

&&

MROCZKA/CAMP
Hazardous weather outlook, Sep 29, 4:10 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EDT THU SEP 29 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-301100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
510 AM EDT THU SEP 29 2011 /410 AM CDT THU SEP 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAK COLD FRONTAL
BOUNDARY WILL REMAIN IN OUR VICINITY TODAY...BUT ANY SHOWERS OR
THUNDERSTORMS ARE EXPECTED TO REMAIN SAFELY OFF TO OUR WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AFTER ONE MORE
SEASONABLY WARM DAY ACROSS THE REGION ON FRIDAY...THE STRONGEST
COLD FRONT OF THE EARLY FALL SEASON THUS FAR IN TERMS OF
TEMPERATURE DIFFERENCE IS EXPECTED TO MOVE THROUGH THE REGION ON
FRIDAY NIGHT. ALTHOUGH THIS COLD FRONT WILL MOVE THROUGH THE AREA
AS A DRY FRONT...MUCH COOLER AND DRIER AIR IS EXPECTED TO BUILD IN
BEHIND IT ASSOCIATION WITH THE RIDGE OF HIGH PRESSURE TO THE
NORTHWEST. WITH THIS COOLER AIR MOVING IN...DAYTIME HIGH
TEMPERATURES COULD BE REDUCED TO THE 70S AND LOW TEMPERATURES
COULD COULD FALL INTO THE 40S IN MANY INTERIOR LOCATIONS. IN
TERMS OF HIGH TEMPERATURE...THE COOLEST DAYS WILL BE SATURDAY AND
SUNDAY...WITH THE COOLEST LOWS EXPECTED ON SUNDAY AND MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 2:33 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.